RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 4(214), Pages 207–208 (Mi umn3793)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The Parseval identity for functions defined on a zero-dimensional group

A. I. Rubinshtein


Full text: PDF file (138 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:4, 188–189

Bibliographic databases:

MSC: 42A16, 22C05, 20E07
Received: 15.05.1979

Citation: A. I. Rubinshtein, “The Parseval identity for functions defined on a zero-dimensional group”, Uspekhi Mat. Nauk, 35:4(214) (1980), 207–208; Russian Math. Surveys, 35:4 (1980), 188–189

Citation in format AMSBIB
\Bibitem{Rub80}
\by A.~I.~Rubinshtein
\paper The Parseval identity for functions defined on a zero-dimensional group
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 4(214)
\pages 207--208
\mathnet{http://mi.mathnet.ru/umn3793}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=586208}
\zmath{https://zbmath.org/?q=an:0448.43006|0464.43006}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..188R}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 4
\pages 188--189
\crossref{https://doi.org/10.1070/RM1980v035n04ABEH001881}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MR52200016}


Linking options:
  • http://mi.mathnet.ru/eng/umn3793
  • http://mi.mathnet.ru/eng/umn/v35/i4/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Rubinshtein, “On Parseval's Equality for Rearrangements of the Trigonometric System”, Math. Notes, 90:5 (2011), 780–783  mathnet  crossref  crossref  mathscinet  isi
    2. Rubinshtein A.I., “O ryadakh po multiplikativnym ortonormalnym sistemam”, Vestnik moskovskogo gosudarstvennogo universiteta lesa - lesnoi vestnik, 2012, no. 4, 120–122  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:311
    Full text:96
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020